| Model Number |
DB-2202-45 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dizziness (2194); Cognitive Changes (2551); Swelling/ Edema (4577)
| Date of Event |
06/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent deep brain stimulation (dbs) implantation and subsequently developed postoperative symptoms suggestive of cognitive dysfunction, as well as dizziness.A computed tomography (ct) scan revealed edema surrounding the implanted electrode.No additional neurological deficits were reported.As part of the intervention, steroid therapy was administered to treat the edema.While the relationship between the edema and the reported symptoms could not be definitively established, the patient's cognitive symptoms and dizziness resolved following treatment.The event did not result in an extension of the original hospital stay.The patient was subsequently discharged from the hospital without reported issues related to treatment.
Additional Manufacturer Narrative
Block d.2b: additional applicable product codes: nhl, pjs.Additional suspect medical device components involved in the event:
model number/catalog number: db-2202-45,
serial number: (b)(6),
batch/lot number: 7145936,
model/catalog description: dbs directional lead sterile kit 45cm,
unique identifier (udi) #: (b)(4).